Translator Disclaimer
June 1991 Non-unique solutions to the Plateau problem on symmetric spaces
Benny N. Cheng
Tsukuba J. Math. 15(1): 161-165 (June 1991). DOI: 10.21099/tkbjm/1496161577

Abstract

In this paper, we will show that in each of the following compact symmetric spaces $SU(3),$ $SU(3)/SO(3),$ $SU(6)/Sp(3)$ and $E_{6}/F_{4}$, there are exactly 3 solutions to the minimal surface equations with a given prescribed boundary. The proof uses only elementary techniques in the calculus of variations.

Citation

Download Citation

Benny N. Cheng. "Non-unique solutions to the Plateau problem on symmetric spaces." Tsukuba J. Math. 15 (1) 161 - 165, June 1991. https://doi.org/10.21099/tkbjm/1496161577

Information

Published: June 1991
First available in Project Euclid: 30 May 2017

zbMATH: 0745.49028
MathSciNet: MR1118592
Digital Object Identifier: 10.21099/tkbjm/1496161577

Rights: Copyright © 1991 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.15 • No. 1 • June 1991
Back to Top